# SDR QXEA2010070800391

- Difficulty date: July 4, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 7,805 hours, 8,511 cycles
- Engine: Pwc PW150A
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF 21,000 HAD A VERY LOUD WHINE COMING FROM RT FWD EMERGENCY EXIT CABIN DIFFERENTIAL WAS 4.5 PSI CABIN ALT WAS 6000.  RETURNED TO FIELD.  LANDING UNEVENTFUL. INSPECTED DOOR SEAL AND MATING SURFACE, RECONTOURED SEALANT AT UPPER AND LOWER DOOR INTERSECTION. CHECK FLIGHT, OK RETURNED TO SERVICE.
